# SDR SWAA2022070116742

- Difficulty date: June 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/Lh Horiz. Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB L/E ACCESS PANEL #5 RIB CRACK. / [01] REMOVED # 5 RIB CRACKED AT L/H HORIZONTAL STAB.AS PER B-737-700 SRM# 51-40-02-OG-0;[02] LOCATED AND DRILLED NEW RIB #5 L/E HORIZ. STAB.AS PER B-737-700 SRM # 51-10-02-OG-0;[03] VERIFIED STEPS #1 AND #2.;[04] OK TO INSTALL NEW RIB.;[05] INSTALLED NEW RIB AT LEFT HORIZ. STAB. L/E #5 RIB PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #186A1305;[06] VERIFIED INSTALLATION OF RIB.
